Departmental Bulletin Paper An Estimate of Survival Probability for Superprocesses<数学・自然科学>

道工, 勇

66 ( 1 )  , pp.259 - 263 , 2017 , 埼玉大学教育学部
ISSN:18815146
Description
In this paper we consider a branching particle system that is governed by diffusion. When we construct its rescaled branching diffusion particle system with three parameters, then the measure-valued diffusion process or superdiffusion is obtained from the rescaled branching particle systems via limiting procedure. We discuss the survival probability for the limiting superprocess, and derive an estimate of the survival probability for the superprocesses.
Full-Text

http://sucra.saitama-u.ac.jp/modules/xoonips/download.php?id=KY-AA12318206-6601-22

Number of accesses :  

Other information